# SDR CALA2025022402418

- Difficulty date: February 24, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 80,697 hours, 35,047 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: A7173
- Condition: No Test
- Location: Zone 800
- Part time: 715,644 hours, 707,731 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST RECEIVED "EPSU EXT LOAD FWD L" MESSAGE. SEE PIC. PERFORMED EPSU BITE TEST ON FWD LEFT REF AMM 33-51-00-710-001. EPSU SHOWS EXTERIOR LIGHTS FAULT. NEEDS TO T/S REF TSM 33-51-00-810-808-A STEP 4.B.(2). REQUEST MEL 3350P FOR ESCAPE SLIDE LIGHTING DOOR 1L. DISPATCH DESK: 25.MEL APPROVED BY TOMC DDP COMPLIED. STICKER INSTALLED. REMOVED AND REPLACED R1 SLIDE AS PER REF AMM 25-62-44. OPS CHECK GOOD.  INSP INSTALLATION OF THE R1 DOOR SLIDE ASSY IN REF TO AMM 25-62- 44.
